Mayo Clinic Connect
I took postinor 2 on December 18th and has started taking Microgynon 30 on December 24th. My last period started on December 2nd. Should I expect a a bleeding soon?
should i skip the 7 day break for Microgynon?
Hi Nikki, welcome to Connect.
The questions you ask require a qualified medical response from a doctor. You might also talk to a pharmacist if you are unable to get an appointment as soon as you’d like given the holiday season.
Jump to this post
Thank you Colleen for your reply.
I am currently in a country where access to such personnel are unavailable.
That does complicate getting answers. In case you no longer have it, here is the
Microgynon® 30 package insert http://mcs.open.ac.uk/nlg/old_projects/pills/corpus/base/data/Schering/Microgynon_30/Microgynon_30.html
In the insert there are instructions about when to start, the 7-day break as well as when to start when switching from another contraceptive. I’m not sure if any of these apply to your situation.
version 18.104.22.168.2.7Page loaded in 0.156 seconds